Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Physical signs of hyperkalemia

Premium Questions

Dr. Lilit Baghdasaryan MD

in danger to have hyperkalemia? My next visit at the doctors is after 1 Month and i worrry. I Never had ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr.   Bonnie Berger-Durnbaugh MD

What can cause elevated potassium levels? View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr. Shehzad Topiwala MD

what would cause hyperkalemia , overall golden brown skin darkening (no yellow whites of eyes), and hives all over? patient is type ii diabetic. ... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr. Ilir Sharka MD

I'm taking several BP Meds my BP is great 122/69 I have congestive heart failure diastolic I'm always tired and want to sit and do nothing if started taking my potassium cl 10meq ER what are the symptoms of low potassium? View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Ilir Sharka MD

I have taken Diltiazem ERC and Benazepril/ HCTZ , and for some time have had higher than normal potessiam levels in my blood. Could this condition be caused by the above medications? View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)

Public Forum Discussions

Dr. Bhagyesh V. Patel MD

hi i am suffering from hyperkalaemaia for the last threee years. I am a diabetic and insulin dependent. everyday i have to spend lot of amount in purchasing drugs. In the meanwhile I am a healer myself having undergone... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Jyothi B L MD

My husband was just taken to the ER because his potassium level was extremelly high, he is 80 years of age and in not good health, I spoke to the ER Dr over the phone and he just told me that they are running tests and... View answer

Answered by : Dr. Jyothi B L ( Pathologist and Microbiologist)
Dr. Noble Zachariah MD

Our daughter has an elevated potassium (no number given), but she has felt tingling in her hands, has an irregular heart rhythm, and recently blacked out . Could this be Hyperkalemia? Only once when ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr. Akhtarhusian GHAUSI MD

hi...i would like to know...how metabolic acidosis, hyperkalemia and ARF happen in necrotizing fasciitis patient. and i iwant to know more detail how to treat hyperkalemia in NF patient,,, and what ... View answer

Answered by : Dr. Akhtarhusian GHAUSI ( General & Family Physician)
Dr.  Shinas Hussain MD

I went in for my yearly checkup and the blood work came back saying my protassium is high. the Dr. ordered another test ,same result. I have been on this med for at least twenty-five years. Now I m having some dizziness,... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr. Anand M I MD

green tea is a rich source of antioxidants. it is useful but do try other measures also

Dr.     Suresh Heijebu MD

Hi,yes it cab be treated and cured in early stages

Dr.   Sudhir Kumar MD

Hi, Thank you for posting your query. Necrotizing fascitis is associated with severe infection and sepsis. This can result in low blood pressure (hypotension). Both infection and low BP can give rise to acute renal...